MAUDE Adverse Event Report: DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) IMPLANT DRIVER EV (S) LONG; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) IMPLANT DRIVER EV (S) LONG; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 68015189
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that there was a tool malfunction.Session was completed successfully with no patient injury.
 
Additional Manufacturer Narrative
Additional fda coding being added after investigation of device.Adding additional investigation conclusions code 18.This is a follow up report to add this additional code.

Brand Name
IMPLANT DRIVER EV (S) LONG
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24329064
Report Number9612468-2026-00763
Device Sequence Number9423685
Product Code NDP
UDI-Device Identifier10842418100449
UDI-Public10842418100449
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68015189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/28/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED
Patient SexUnknown